# SDR SWAA022987

- Difficulty date: December 21, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 56,264 hours, 55,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKS (2 EA) AT BS 727E AT STR 10R AND BS 747 AT STR 19L.  REPAIRED SKIN PER SRM.
